# SDR USAAD98164

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT-MDT - FLT 710 - AFTER TAKEOFF THE PRESSURE WENT TO ZERO FOR THE LEFT ENGINE HYDRAULIC PUMP.  FOR MAINTENANCE CONVENIENCE THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP.  (M)
